# SDR UALA2012030201307

- Difficulty date: March 2, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 82,214 hours, 13,209 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fireseal
- Condition: Missing
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 437AR AFT FIRE SEAL MISSING.  REPAIRED FIRE SEAL SECTION.
